Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
Stable dynamics and excitations of single- and double-hump solitons in the Kerr nonlinear media with PT-symmetric HHG potentials 期刊论文
Authors:  Li, Xin;  Wang, Li;  Zhou, Zijian;  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:94/0  |  Submit date:2022/04/29
Nonlinear Schrodinger equation  PT-symmetric harmonic-hyperbolic-Gaussian potential  Soliton stability  Soliton excitations and collisions  
Review and new theoretical perspectives on active disturbance rejection control for uncertain finite-dimensional and infinite-dimensional systems 期刊论文
Authors:  Wu, Ze-Hao;  Zhou, Hua-Cheng;  Guo, Bao-Zhu;  Deng, Feiqi
Favorite  |  View/Download:114/0  |  Submit date:2020/09/23
Active disturbance rejection control  Extended state observer  Boundary control  Disturbance  Stochastic systems  Infinite-dimensional systems  Fractional-order PDE  
Homoclinic bifurcation of a state feedback impulsive controlled prey-predator system with Holling-II functional response 期刊论文
NONLINEAR DYNAMICS, 2019, 卷号: 98, 期号: 2, 页码: 929-942
Authors:  Zhang, Meng;  Chen, Lansun;  Li, Zeyu
Favorite  |  View/Download:102/0  |  Submit date:2020/05/24
State feedback  Impulsive model  Homoclinic bifurcation  Order-1 periodic solution  
Hopf bifurcation analysis of a predator-prey model with Holling-II type functional response and a prey refuge 期刊论文
NONLINEAR DYNAMICS, 2019, 卷号: 97, 期号: 2, 页码: 1439-1450
Authors:  Zhou, Yong;  Sun, Wen;  Song, Yinfang;  Zheng, Zhigang;  Lu, Jinhu;  Chen, Shihua
Favorite  |  View/Download:126/0  |  Submit date:2020/01/10
Holling-II type  Refuge  Hopf bifurcation  The largest Lyapunov exponent  
Security performance analysis of a chaotic stream cipher 期刊论文
NONLINEAR DYNAMICS, 2018, 卷号: 94, 期号: 2, 页码: 1003-1017
Authors:  Lin, Zhuosheng;  Wang, Guangyi;  Wang, Xiaoyuan;  Yu, Simin;  Lu, Jinhu
Favorite  |  View/Download:125/0  |  Submit date:2018/11/16
Chosen-ciphertext attack  Chaotic stream cipher  Security performance analysis  Attack complexity  
Bogdanov-Takens resonance in time-delayed systems 期刊论文
NONLINEAR DYNAMICS, 2018, 卷号: 91, 期号: 3, 页码: 1939-1947
Authors:  Coccolo, Mattia;  Zhu, BeiBei;  Sanjuan, Miguel A. F.;  Sanz-Serna, Jesus M.
Favorite  |  View/Download:113/0  |  Submit date:2018/07/30
Nonlinear oscillations  Delay systems  Resonance  
Fundamental solitons and dynamical analysis in the defocusing Kerr medium and -symmetric rational potential 期刊论文
NONLINEAR DYNAMICS, 2018, 卷号: 91, 期号: 2, 页码: 853-861
Authors:  Li, Xin;  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:101/0  |  Submit date:2018/07/30
Nonlinear Schrodinger-like equation  PT-symmetric rational potential  Bright solitons  Interactions  Soliton excitations  
Periodicity induced by state feedback controls and driven by disparate dynamics of a herbivore-plankton model with cannibalism 期刊论文
NONLINEAR DYNAMICS, 2017, 卷号: 90, 期号: 4, 页码: 2657-2672
Authors:  Fang, Dandan;  Pei, Yongzhen;  Lv, Yunfei;  Chen, Lansun
Favorite  |  View/Download:176/0  |  Submit date:2018/07/30
State feedback control  Periodic solution  Bifurcation  Perturbed system  B-convergent  Homoclinic cycle  Rotated vector fields  
Stability of a convex order one periodic solution of unilateral asymptotic type 期刊论文
NONLINEAR DYNAMICS, 2017, 卷号: 90, 期号: 1, 页码: 83-93
Authors:  Huang, Mingzhan;  Chen, Lansun;  Song, Xinyu
Favorite  |  View/Download:89/0  |  Submit date:2018/07/30
Order one periodic solution  Square approximation  Successor function  Orbitally stable  
Homoclinic bifurcation of a ratio-dependent predator-prey system with impulsive harvesting 期刊论文
NONLINEAR DYNAMICS, 2017, 卷号: 89, 期号: 3, 页码: 2001-2012
Authors:  Wei, Chunjin;  Liu, Junnan;  Chen, Lansun
Favorite  |  View/Download:97/0  |  Submit date:2018/07/30
Allee effect  Successor function  Order-1 periodic solution  Order-1 homoclinic cycle  Homoclinic bifurcation